The structure of spaces over algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 107-111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_6_a12,
author = {S. L. Pevzner},
title = {The structure of spaces over algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {107--111},
year = {1977},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_6_a12/}
}
S. L. Pevzner. The structure of spaces over algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 107-111. http://geodesic.mathdoc.fr/item/IVM_1977_6_a12/